# SDR SWIA202055320

- Difficulty date: November 12, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Corroded
- Location: Pax Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOCKING DEVICE CONTROL ROD CORRODED.  C-CHECK RO 1/6/2021.  REPAIRED PAX DOOR LOCKING DEVICE CONTROL ROD, IAW MHIRJ REO 670-52-11-1196 REV- DATED 2020-11-30.  MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
